Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the cut number of a $3$–manifold

Shelly L Harvey

Geometry & Topology 6 (2002) 409–424
Bibliography
1 T D Cochran, P Melvin, Quantum cyclotomic orders of 3–manifolds, Topology 40 (2001) 95 MR1791269
2 P Gilmer, T Kerler, Cut numbers of 3–manifolds via quantum orders in $\mathbb{Z}[\zeta_5]$, preprint
3 J Howie, Free subgroups in groups of small deficiency, J. Group Theory 1 (1998) 95 MR1490160
4 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
5 T Kerler, Homology TQFT's and the Alexander–Reidemeister invariant of 3–manifolds via Hopf algebras and skein theory, Canad. J. Math. 55 (2003) 766 MR1994073
6 C J Leininger, A W Reid, The co-rank conjecture for 3–manifold groups, Algebr. Geom. Topol. 2 (2002) 37 MR1885215
7 D Ruberman, Seifert surfaces of knots in $S^4$, Pacific J. Math. 145 (1990) 97 MR1066400
8 A S Sikora, Cut numbers of 3–manifolds, Trans. Amer. Math. Soc. 357 (2005) 2007 MR2115088
9 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956
10 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443